The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
yue shu xian xing hui gui mo xing de tiao jian ling xing gu ji
Author(s): 
Pages: 19-22
Year: Issue:  3
Journal: Journal of Taiyuan Normal University(Natural Science Edition)

Keyword:  约束最优线性无偏估计条件岭型估计均方误差;
Abstract: 本文提出约束线性回归模型下回归系数的条件岭型估计的概念 ,证明了它是 β的约束可容许估计 ,且在均方误差意义下优于 β的约束最优线性无偏估计。
Related Articles
No related articles found